Yesterday night I vomited then had morning diarrhea I had a fever … it was already a doctor but why after taking the medicine I had a headache
Hello, thank you for asking HealthReplies.com
before I did not know what drugs you are taking, you should write down those drugs. each drug has different side effects. side effects are different from allergic or incompatible drugs to the condition of your body. Side effects can usually be included on each drug package or delivered by a doctor directly, while allergies to these drugs are caused due to excessive reaction of the immune system.
It is better to temporarily stop the medicine, and consult your doctor immediately, so that the doctor can give you a handler, if it is due to the side effects of the medicine the doctor can provide treatment to overcome these side effects, if due to allergies or inadequacy match the drug doctor can replace the drug with other drugs that have the same effect, note any drugs that are not suitable or allergic to you, so the next time you seek treatment you can deliver the drug. so that doctors can not give the same medicine. now you can drink lots of water to prevent dehydration from diarrhea and vomiting.
Thus the info I can give
hopefully can help you